# SDR SIMA20140915001

- Difficulty date: September 15, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,620 hours, 21,745 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE UPON GEAR UP SELECTION, THE NOSE & MAIN GEAR SHOWED IN TRANSIT, WE THEN NOTICED A PROX SYS 1 FAULT STATUS MSG DISPLAY, THEN THE NOSE GEAR INDICATING RED WITH BOTH MAINS STILL AMBER THE MSG GEAR DISAGREE WARNING THEN APPEARED ON EDI.  RAN APPROPRIATE CHECKLIST & WERE ABLE TO GET THE GEAR DOWN & LOCKED.  DEFERRED IAW MEL 32-1.  M PROCEDURES COMPLIED WITH.  ADJUSTED RROX SWITCH 3 AND OPS CHECKED GOOD IAW AMM 326-1-00. CLEARED MEL 32-1.
